# SDR AALA201607189019

- Difficulty date: July 17, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 6,943 hours, 2,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  4L DOOR EMERGENCY LIGHT LENS IS MISSING.  INSTALLED LENS ON THE 4L DOOR EMERGENCY LIGHT IAW AMM 33-50-00.
